# SDR AALA202303310324

- Difficulty date: March 29, 2023
- Submitted: March 31, 2023
- Operation: Air carrier
- Aircraft: N784AN
- Make and model: Boeing 777223
- Aircraft serial: 29588
- Aircraft time: 88,406 hours, 10,912 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SEAT 4D EMERGENCY FLOOR PROXIMITY LIGHT DAMAGED. REQUIRES TERMINATION. **SUPPLEMENTAL REPORT REQUIRED** (OPEN)
